# SDR DALA2024082608451

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,553 hours, 17,479 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Out Of Limits
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

DIV - ON CLIMB OUT NOTED HIGH N1 VIBES ON RIGHT ENGINE DIVERSION TO CDG. ENGINE HAD PREVIOUS BIRD STRIKE IN NCE WHICH RESULTED IN SPINNER AND FAN BLADE DAMAGE. REPLACED SAME. HAD A 1 CYCLE BORESCOPE DEFERRAL PLACED AFTER BIRD STRIKE. UNABLE TO GET 1 CYCLE DEFERRAL EXTENDED. PERFORMED BORESCOPE AND FOUND OUT OF LIMITS DAMAGE ON 12TH STAGE BLADES. CORRECTIVE ACTION: REPLACED #2 ENGINE. (5677070)
